# SDR 98ZZZX3398

- Difficulty date: August 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41UE
- Make and model: Beech 1900C
- Aircraft serial: UC41
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 1181000229
- Condition: Corroded
- Location: Cockpit
- Part time: 23,461 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FORWARD SIDE OF MAIN WING SPAR LOWER CAP BOND ASSY.  THE AFFECTED AREA IS UNDER THE CABIN FLOOR IN THE CABIN.  CORROSION WAS FOUND ON THE FORWARD FACE OF THE SPAR AND WAS DISTRIBUTED IN SMALL AREAS ACROSS THE SPAR JUST ABOVE THE EDGE OF THE SEALANT THAT IS USED TO SEAL THE SPAR RIVET FLANGE.  CORROSION WAS FOUND WITHIN THE LIMITS OF NEGLIGIBLE DAMAGE AFTER CORROSION REMOVAL.
